# SDR UPS02837554

- Difficulty date: February 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AT ENGINE START ALL MAIN DECK SMOKE DET LIGHTS ILLUMINATED.  PERFORMED ADJ TEST OF SMOKE DETECTOR SYS PER MM 26-10-05, SYS TEST NORMAL.
